Header

UZH-Logo

Maintenance Infos

Density of finite gap potentials for the Zakharov-Shabat system


Grébert, B; Kappeler, T (2003). Density of finite gap potentials for the Zakharov-Shabat system. Asymptotic Analysis, 33(1):1-8.

Abstract

For various spaces of potentials we prove that the set of finite gap potentials of the Zakharov-Shabat system is dense. In particular our result holds for Sobolev spaces and for spaces of analytic potentials of a given type.

Abstract

For various spaces of potentials we prove that the set of finite gap potentials of the Zakharov-Shabat system is dense. In particular our result holds for Sobolev spaces and for spaces of analytic potentials of a given type.

Statistics

Citations

4 citations in Web of Science®
4 citations in Scopus®
5 citations in Microsoft Academic
Google Scholar™

Downloads

41 downloads since deposited on 29 Nov 2010
7 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:Zakharov-Shabat system; Asymptotic distribution of eigenvalues
Language:English
Date:2003
Deposited On:29 Nov 2010 16:26
Last Modified:19 Feb 2018 21:13
Publisher:IOS Press
ISSN:0921-7134
OA Status:Green
Official URL:http://iospress.metapress.com/content/kygl1nrp77wpcr4v/?p=aa481ba6bd5946f88b51250d89cbc61d
Related URLs:http://www.ams.org/mathscinet-getitem?mr=1976048
http://www.zentralblatt-math.org/zbmath/search/?q=an%3A1037.34078

Download

Download PDF  'Density of finite gap potentials for the Zakharov-Shabat system'.
Preview
Filetype: PDF
Size: 87kB